# SDR SWAA2022022257648

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,140 hours, 28,859 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E WIGGLE PLATE CRACKED FOR INBD L/E OF PANEL 551EB [MARKED]. / REPLACED LT WING LOWER T/E WIGGLE PLATE FOR INBD L/E OF PANEL 551EB PER SRM51-40-02.
